# SDR I5EA201307220003

- Difficulty date: July 20, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N801TJ
- Make and model: Boeing 737-400
- Aircraft serial: 24892
- Aircraft time: 46,247 hours, 30,488 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893531
- Condition: Cracked
- Location: Zone 200
- Stage of operation: CL
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT THROUGH FL240,  CAPTAIN`S WINDSHIELD OUTER PANE CRACKED.  DESCENDED TO FL10 DID NOT DECLARE AN EMERGENCY AND RETURNED TO DEPARTURE AND TAXIED TO GATE.
